Linear difference equations with exponential coefficients
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 499-506
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a9,
author = {K. G. Val\={e}\={e}v},
title = {Linear difference equations with exponential coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {499--506},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a9/}
}
K. G. Valēēv. Linear difference equations with exponential coefficients. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 499-506. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a9/